MAUDE Adverse Event Report: ARTHREX, INC. 3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 9/12/2024, it was reported by a sales representative via email that an ar-8934bcst-2 double loaded suturetape s-tak assy tip of the anchor broke.This was discovered during a brostrom procedure on (b)(6) 2024.
 
Event or Problem Description
Additional information received on 9/26/2025: the surgeon drilled a bone hole, inserted the suturetak, malleted it in, and the suturetak broke.All the broken fragments were removed from the patient.The case was completed by using another ar-8934bcst-2 double loaded suturetape s-tak assy.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-8934bcst-2 serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection noted that the anchor of the device is broken.The most likely cause is attributed to misuse due to prying/leveraging the device during insertion.

Brand Name
3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20280059
Report Number1220246-2024-07808
Device Sequence Number7545963
Product Code HWC
UDI-Device Identifier00888867375123
UDI-Public(01)00888867375123(11)240307(17)280229(10)15217243
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY
Device Catalogue NumberAR-8934BCST-2
Device Lot Number15217243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by ManufacturerNot provided
01/02/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/09/2024
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown